# SDR ANCF20220124002

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N730AV
- Make and model: Airbus A320-214
- Aircraft serial: 6132
- Aircraft time: 17,757 hours, 11,390 cycles
- Engine: Iae V2524A5
- Engine time: 17,764 hours, 11,399 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REPORT: 
JANUARY 22TH 2022, ON FLIGHT AV9544 CLO-BOG, THE AIRCRAFT N730AV HAD THE NEXT REPORT (WO16469031) "DURING TAKE OFF ROLL AT 40 KTS THE PFD 1 V/S SHOWS 2000FT CLIMB WHILE THE PFD 2 SHOWS ZERO REJECTED T/O PERFORMED" ABORTED TAKE OFF
CORRECTIVE ACTION:
22 JAN 22: IN ACCORDANCE WITH T.S.M 34-13-00-810-998-B ALTITUDE OR AIR SPEED BETWEEN CAP OR F/O PFD WAS ACCOMLISHED ALTITUDE OR AIR SPEED DIDAGREE WITH TEST SATISFACTORY ON THREE ADIRUS //  TO SEE W.O 16469032
22 JAN 22: IN ACCORDANCE WITH AMM 34-10-00-170-001-A FLUSHING OF THE TOTAL PRESSURE LINES AND I.A.W AMM 34-13-00-790-002-A LEAK TEST OF THE PRINCIPAL STATIC AND TOTAL AIR DATA SYSTEM WERE PERFORMED SATISFACTORY
